# SDR SIMA20231115001

- Difficulty date: November 15, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 49,131 hours, 30,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17092907001
- Condition: Corroded
- Location: Fr 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FR 84 CROSSBEAM LH SIDE CORNER SPLICE IS CORRODED. (LEVEL 2 CORROSION) -C/A-REMOVED AND REPLACED FUSELAGE FR 84 CROSSBEAM LH SIDE CORNER SPLICE IAW EMB 170 SRM 51-40-08.
